| Model Number |
CNN/SNN |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
05/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: cnn/snn - cnn/snn oxyalert nirsen ce/so neo intl, lot# a230204g medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a procedure, the patient has been connected and monitored with the device.One sensor on the forehead and one on the lower back to monitor the kidneys once arrived to the nicu.The skin was cleaned with disinfectant solution before application.The patient had shown a reaction to the sensors.Not established yet whether this was pressure sores or kind of burns, but it was a red/purple discoloration of the skin, the demarcation was exactly like the shape of the sensor.The sensor site was checked to assure that it's still in the right position, the skin around the sensor was normal, but the problem was underneath the sensor.It was placed for 8 days before the staff noticed the discoloration.The patient was supine most of the time, but patient was positioned on his side for a short period of time.The treatment was frequent reposition of the patient (more prone time) until the discoloration improved.However, the patient had improved dramatically.The patient had not been reconnected with sensors and as mentioned the forehead and lower back have improved.